edoc

Automorphisms of A1-fibered affine surfaces

Blanc, Jérémy and Dubouloz, Adrien. (2011) Automorphisms of A1-fibered affine surfaces. Transactions of the American Mathematical Society, 363 (2011). pp. 5887-5924.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/47401/

Downloads: Statistics Overview

Abstract

We develop technics of birational geometry to study automorphisms of affine surfaces admitting many distinct rational fibrations, with a particular focus on the interactions between automorphisms and these fibrations. In particular, we associate to each surface S of this type a graph encoding equivalence classes of rational fibrations from which it is possible to decide for instance if the automorphism group of S is generated by automorphisms preserving these fibrations.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:American Mathematical Society
ISSN:0002-9947
e-ISSN:1088-6850
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:30 Nov 2017 09:48
Deposited On:30 Nov 2017 09:48

Repository Staff Only: item control page